# SDR IPXA2016021699491

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 13,857 hours, 4,948 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR HANDLE DIFFICULT TO MOVE, OPEN AND CLOSE, DOOR CLOSED IMPROPERLY, OUT OF SEQUENCE.REPOSITIONED UPPER PAWL AND UPPER CEILING PANEL. OPERATIONALLY CHECKED DOOR INSIDE AND OUT IAW AMM 52-12-00-201. OK FOR SERVICE.
